# SDR CALA2025081407746

- Difficulty date: August 6, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 76,743 hours, 29,495 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2211205
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E TO FRONT SPAR  APPROXIMATELY RIB 26 HAS CORROSION.    ACCOMPLISHED INTERIM REPAIR CATEGORY B AT LEFT WING FRONT SPAR LOWER CHORD BETWEEN OFSS 700 AND OFSS 710 AS PER EC/RA 5720-03555 PART 1 PARAGRAPH 1.
